Translator Disclaimer
December 1989 Paracompactness and closed subsets
F. G. Lupianez, E. Outerelo
Tsukuba J. Math. 13(2): 483-493 (December 1989). DOI: 10.21099/tkbjm/1496161170

Abstract

In this paper we introduce some covering properties related with paracompactness, which allow us to characterize paracompact, compact, pseudocompact, lightly compact, collectionwise normal with respect to paracompact and closed sets, and countably compact spaces.

Citation

Download Citation

F. G. Lupianez. E. Outerelo. "Paracompactness and closed subsets." Tsukuba J. Math. 13 (2) 483 - 493, December 1989. https://doi.org/10.21099/tkbjm/1496161170

Information

Published: December 1989
First available in Project Euclid: 30 May 2017

zbMATH: 0711.54017
MathSciNet: MR1030230
Digital Object Identifier: 10.21099/tkbjm/1496161170

Rights: Copyright © 1989 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.13 • No. 2 • December 1989
Back to Top